# SDR SWIA2020061251092

- Difficulty date: May 19, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON STR 26R BETWEEN FS280 AND 265. (C-CHECK) RO 6/8/2020 REPAIRED THE STRINGER 26R BETWEEN FS250 TO FS280 REF SRM.  LEAK CHECK GOOD COMPLIED WITH TASK CARD.
